# SDR SWAA2023010580125

- Difficulty date: December 10, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO COMPARTMENT; THE RIGHT HAND SIDE PLATE FROM STATION 500B TO 500C HAS AREAS OF UPPER SURFACE CORROSION.<[01] REMOVED DAMAGE PER SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] DRILLED NEW TRANSITION ANGLE FOR RIGHT AFT IN FWD LOWER CARGO PER SAMPLE AND SRM 51-40-05 AND COUNTER SINK PER SRM 51-40-08.;[03] REPLACEMENT OF RIGHT TRANSITION ANGLE IS FROM STA 500A TO 500I.;[04] OK TO INSTALL FWD LOWER CARGO RIGHT AFT TRANSITION ANGLE FROM 500A TO 500I.;[05] CW INSP.;[06] CW OK TO INSTALL.;[07] REMOVED AND REPLACED WITH NEW PART PER SRM 51-40-02 FROM STA. 500A THRU 500I R/H
